# SDR GUU2005F00023

- Difficulty date: June 5, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Engine: Pwa PT6*
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Bracket
- Part number: 1016200111
- Condition: Corroded
- Location: Rt Elevator
- Part time: 18,637 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE, RT OB ELEVATOR HINGE BRACKET SHOWS SIGNS OF EXFOLIATION.  REMOVED AND REPLACED RT OB ELEVATOR HINGE BRACKET.  (K)
